The Mathematical Institute, University of Oxford, Eprints Archive

Browse by Author

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type | No Grouping
Number of items: 10.

Bakstein, D

Bakstein, David and Howison, Sam (2003) A non-arbitrage liquidity model with observable parameters for derivatives. Mathematical Finance . (Submitted)

Caflisch, R

Siegel, Michael and Caflisch, Russell E. and Howison, Sam (2004) Global existence, singular solutions, and ill-posedness for the Muskat problem. Communications on Pure and Applied Mathematics, LVII . pp. 1-38. (In Press)

Henderson, V

Henderson, Vicky and Hobson, David and Howison, Sam and Kluge, Tino (2003) A comparison of option prices under different pricing measures in a stochastic volatility model with correlation. Review of Derivatives Research . (In Press)

Hobson, D

Henderson, Vicky and Hobson, David and Howison, Sam and Kluge, Tino (2003) A comparison of option prices under different pricing measures in a stochastic volatility model with correlation. Review of Derivatives Research . (In Press)

Howison, S

Howison, Sam and Steinberg, Mario (2005) A matched asymptotic expansions approach to continuity corrections for discretely sampled options. Part 1: barrier options. Applied Mathematical Finance . (In Press)

Howison, Sam (2005) A matched asymptotic expansions approach to continuity corrections for discretely sampled options. Part 2: Bermudan options. Applied Mathematical Finance . (In Press)

Howison, Sam (2005) Matched asymptotic expansions in financial engineering. Journal of Engineering Mathematics . (In Press)

Siegel, Michael and Caflisch, Russell E. and Howison, Sam (2004) Global existence, singular solutions, and ill-posedness for the Muskat problem. Communications on Pure and Applied Mathematics, LVII . pp. 1-38. (In Press)

Howison, Sam and Oliver, James (2003) A free boundary problem arising in a model for shallow water entry at small deadrise angles. European Journal of Applied Mathematics . (In Press)

Howison, Sam and Rafailidis, Avraam and Rasmussen, Henrik (2003) On the pricing and hedging of volatility derivatives. Applied Mathematical Finance . (In Press)

Henderson, Vicky and Hobson, David and Howison, Sam and Kluge, Tino (2003) A comparison of option prices under different pricing measures in a stochastic volatility model with correlation. Review of Derivatives Research . (In Press)

Bakstein, David and Howison, Sam (2003) A non-arbitrage liquidity model with observable parameters for derivatives. Mathematical Finance . (Submitted)

Jackson, Nicholas and Suli, Endre and Howison, Sam (1998) Computation of Deterministic Volatility Surfaces. Technical Report. Unspecified. (Submitted)

Howison, Sam (1992) If I remember rightly, $\cos\frac{\pi}{2} =1$. Bulletin of the Australian Mathematical Society, 19 (5). pp. 119-122.

Jackson, N

Jackson, Nicholas and Suli, Endre and Howison, Sam (1998) Computation of Deterministic Volatility Surfaces. Technical Report. Unspecified. (Submitted)

Kluge, T

Henderson, Vicky and Hobson, David and Howison, Sam and Kluge, Tino (2003) A comparison of option prices under different pricing measures in a stochastic volatility model with correlation. Review of Derivatives Research . (In Press)

Oliver, J

Howison, Sam and Oliver, James (2003) A free boundary problem arising in a model for shallow water entry at small deadrise angles. European Journal of Applied Mathematics . (In Press)

Rafailidis, A

Howison, Sam and Rafailidis, Avraam and Rasmussen, Henrik (2003) On the pricing and hedging of volatility derivatives. Applied Mathematical Finance . (In Press)

Rasmussen, H

Howison, Sam and Rafailidis, Avraam and Rasmussen, Henrik (2003) On the pricing and hedging of volatility derivatives. Applied Mathematical Finance . (In Press)

Siegel, M

Siegel, Michael and Caflisch, Russell E. and Howison, Sam (2004) Global existence, singular solutions, and ill-posedness for the Muskat problem. Communications on Pure and Applied Mathematics, LVII . pp. 1-38. (In Press)

Steinberg, M

Howison, Sam and Steinberg, Mario (2005) A matched asymptotic expansions approach to continuity corrections for discretely sampled options. Part 1: barrier options. Applied Mathematical Finance . (In Press)

Suli, E

Jackson, Nicholas and Suli, Endre and Howison, Sam (1998) Computation of Deterministic Volatility Surfaces. Technical Report. Unspecified. (Submitted)

This list was generated on Sat Aug 2 02:26:27 2014 BST.